Statistical solutions of hyperbolic conservation laws I: Foundations (bibtex)
by Fjordholm, U. S., Lanthaler, S. and Mishra, S.
Reference:
U. S. Fjordholm, S. Lanthaler and S. Mishra. Statistical solutions of hyperbolic conservation laws I: Foundations. Arch. Ration. Mech. An., 226(2):809–849, 2017.
Bibtex Entry:
@article{FLM17,
	arxiv = "1605.05960",
	author = "Fjordholm, U. S. and Lanthaler, S. and Mishra, S.",
	doi = "10.1007/s00205-017-1145-9",
	journal = "Arch. Ration. Mech. An.",
	number = "2",
	pages = "809–849",
	title = "{Statistical solutions of hyperbolic conservation laws I: Foundations}",
	volume = "226",
	year = "2017"
}
Powered by bibtexbrowser